RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vanovskiy, Vladimir Valer'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:52
Abstract pages:145
Full texts:1
References:9

http://www.mathnet.ru/eng/person132102
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Alexander Petrov, Mariana Lopushanski, Vladimir Vanovskiy, “Stability of capillary waves of finite amplitude”, Lect. Notes Electr. Eng., 428 (2018),  51–57  mathnet  scopus
2. A. G. Petrov, V. V. Vanovskiy, “Nonlinear oscillations of a spring pendulum at the 1 : 1 : 2 resonance: theory, experiment, and physical analogies”, Tr. Mat. Inst. Steklova, 300 (2018),  168–175  mathnet  elib; Proc. Steklov Inst. Math., 300 (2018), 159–167  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020